MAUDE Adverse Event Report: DEPUY SPINE INC SFX,5.5,TI, MED, SIZE A5; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

DEPUY SPINE INC SFX,5.5,TI, MED, SIZE A5; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 189401405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp; kwq; mnh; mni; osh.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the patient underwent the primary tlif (l5/6) procedure for treating both lumbar intervertebral foramen stenosis and lumbar disc hernia on (b)(6) 2021.On (b)(6), the patient underwent a hematoma removal procedure.No further information is available.This complaint involves ten (10) devices.This report is for (1) sfx,5.5,ti, med, size a5.This report is 7 of 9 for (b)(4).Related product complaint: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9.Date device returned to manufacturer.H6 - codes updated to imdrf codes.The product was not returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection based on the images uploaded on the pc titled "photos_(b)(4)_(b)(6) hospital((b)(6))".Visual analysis of the uploaded images revealed that there was no damage or defects with the sfx,5.5,ti, med, size a5.A dimensional inspection was not performed for the sfx,5.5,ti, med, size a5 as the device was not returned.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the sfx,5.5,ti, med, size a5 was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review - there is no known lot number, therefore a mre cannot be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SFX,5.5,TI, MED, SIZE A5
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13090703
Report Number1526439-2021-02652
Device Sequence Number5365259
Product Code NKB
UDI-Device Identifier10705034168128
UDI-Public10705034168128
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number189401405
Device Catalogue Number189401405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE CAN SCR 7.0X40; 5.5 EXP VERSE CAN SCR 7.0X40; 5.5 EXP VERSE CAN SCR 7.0X50; 5.5 EXP VERSE CAN SCR 7.0X50; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; MMSI ROD, 5.5 X 55MM, TI; MMSI ROD, 5.5 X 55MM, TI; T-PAL PROTI, 10X10X28 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale